MathSciNet Relay Station
MathSciNet bibliographic data
MR756804 60J45 (60J25)
Getoor, R. K.; Sharpe, M. J. Naturality, standardness, and weak duality for Markov processes. Z. Wahrsch. Verw. Gebiete 67 (1984), no. 1, 1–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement